# SDR ASAA0956372

- Difficulty date: August 3, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 2,177 hours, 657 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 8221604101
- Part serial: 17CLFL
- Condition: Malfunctioned
- Location: Autopilot Sys
- Part time: 2,196 hours, 665 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B AUTOPILOT DISCONNECTED 3X ARRIVING IN OGG, OK IN CRUISE A AUTOPILOT SELECTED DURING ARRIVAL OK.  REMOVED AND REPLACED "B" FCC PER 22 11 33 OPS CHECK NORMAL PER MM PT II 22 11 33/401 TEST NR 35 FOR DFCS LRU INTERFACE TEST FOR FCC.  PERFORMED S/W CROSS LOAD FROM "A", "B" FCC PER SAME.
